Show simple item record

dc.creatorMarty, Roger
dc.date.accessioned2018-10-02T20:39:40Z
dc.date.available2018-10-02T20:39:40Z
dc.date.issued1988-03
dc.identifier.citationOhio Journal of School Mathematics, no. 13 (1988), 33-35.en_US
dc.identifier.issn2472-5986 (print)
dc.identifier.urihttp://hdl.handle.net/1811/86508
dc.language.isoen_USen_US
dc.publisherOhio Council of Teachers of Mathematicsen_US
dc.rightsThis object is protected by copyright, and is made available here for research and educational purposes. Permission to reuse, publish, or reproduce the object beyond the bounds of Fair Use or other exemptions to copyright law must be obtained from the copyright holder.en_US
dc.titleSimulating Probability Experiments-- A Problem-Solving Strategyen_US
dc.typeArticleen_US


Files in this item

Thumbnail

Items in Knowledge Bank are protected by copyright, with all rights reserved, unless otherwise indicated.

This item appears in the following Collection(s)

Show simple item record